# SDR AALA202112202563

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 76,029 hours, 9,798 cycles
- System (JASC): 2540 · Lavatories
- Part: Snubber
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 3F-2R TOP GUIDE SNUBBER BROKEN. REPLACED SNUBBER WITH NEW IAW AMM 25-41-10, OPS CHECK GOOD.
